# SDR CA050620002

- Difficulty date: May 31, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 48,955 hours
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Part number: NAS13038
- Condition: Loose
- Location: Mlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE FOUND AIR/GND PROX TARGET LEVER BOLT LOOSE.  BOLT/NUT-  P/N NAS 1303-8/BACN10JC3.
